# SDR RAIA00703081

- Difficulty date: March 31, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 21,114 hours, 18,484 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D399926KA
- Condition: Worn
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5576 - RIC - ON GEAR RETRACTION, AIR/GROUND C/B POPPED.  VARIOUS EICAS WARNINGS.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR ON NOSE GEAR WOW PROX SWITCH.
